Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 54, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 11, 2015, 6:46 PM CDT for Adams County, Union County, Iowa. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2015, 6:46 PM CDT (23:46 UTC)
- Expired
- Jun 11, 2015, 7:19 PM CDT
- In force
- 33 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Adams County, IA, Union County, IA
The radar
The Des Moines radar (KDMX), 108 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 1:53 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
792
WUUS53 KDMX 112346
SVRDMX
IAC003-175-120030-
/O.NEW.KDMX.SV.W.0054.150611T2346Z-150612T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
646 PM CDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN UNION COUNTY IN SOUTH CENTRAL IOWA...
ADAMS COUNTY IN SOUTHWESTERN IOWA...
* UNTIL 730 PM CDT
* AT 646 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LENOX...OR 8
MILES SOUTHEAST OF CORNING...MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 622 PM A TRAINED SPOTTER REPORTED
GOLF BALL SIZED HAIL NEAR GRAVITY.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
CRESTON...CORNING...LENOX...LAKE ICARIA...PRESCOTT...CROMWELL...
KENT...LAKE ICARIA STATE PARK...CRESTON MUNICIPAL AIRPORT...CORNING
MUNICIPAL AIRPORT AND GREEN VALLEY LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.
LAT...LON 4090 9468 4093 9481 4116 9468 4116 9447
4104 9431 4090 9444
TIME...MOT...LOC 2346Z 219DEG 26KT 4092 9459
HAIL...1.00IN
WIND...<50MPH
$$
SMALL4 follow-up statements
186
WWUS53 KDMX 112350
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
650 PM CDT THU JUN 11 2015
IAC003-175-120030-
/O.CON.KDMX.SV.W.0054.000000T0000Z-150612T0030Z/
UNION IA-ADAMS IA-
650 PM CDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN UNION AND ADAMS COUNTIES...
AT 650 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
LENOX...OR 8 MILES EAST OF CORNING...MOVING NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
CRESTON...CORNING...LENOX...LAKE ICARIA...PRESCOTT...CROMWELL...
KENT...LAKE ICARIA STATE PARK...CRESTON MUNICIPAL AIRPORT...CORNING
MUNICIPAL AIRPORT AND GREEN VALLEY LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.
LAT...LON 4090 9468 4093 9481 4116 9468 4116 9447
4104 9431 4090 9444
TIME...MOT...LOC 2350Z 213DEG 26KT 4096 9458
HAIL...1.50IN
WIND...<50MPH
$$
SMALL800
WWUS53 KDMX 112355
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
655 PM CDT THU JUN 11 2015
IAC003-175-120030-
/O.CON.KDMX.SV.W.0054.000000T0000Z-150612T0030Z/
UNION IA-ADAMS IA-
655 PM CDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN UNION AND EASTERN ADAMS COUNTIES...
AT 654 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
LENOX...OR 8 MILES EAST OF CORNING...MOVING NORTHEAST AT 30 MPH.
HAZARD...TWO INCH HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
CRESTON...CORNING...LAKE ICARIA...PRESCOTT...CROMWELL...KENT...
CRESTON MUNICIPAL AIRPORT...GREEN VALLEY LAKE STATE PARK AND LAKE
ICARIA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.
LAT...LON 4092 9465 4096 9474 4116 9468 4116 9447
4104 9431 4090 9444
TIME...MOT...LOC 2354Z 211DEG 25KT 4099 9458
HAIL...2.00IN
WIND...<50MPH
$$
SMALL694
WWUS53 KDMX 120011
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
711 PM CDT THU JUN 11 2015
IAC003-175-120030-
/O.CON.KDMX.SV.W.0054.000000T0000Z-150612T0030Z/
UNION IA-ADAMS IA-
711 PM CDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN UNION AND EASTERN ADAMS COUNTIES...
AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREEN VALLEY
LAKE...OR 5 MILES NORTHWEST OF CRESTON...MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
CRESTON...PRESCOTT...CROMWELL...KENT...CRESTON MUNICIPAL AIRPORT AND
GREEN VALLEY LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.
LAT...LON 4094 9460 4105 9468 4116 9468 4116 9447
4104 9431 4094 9448
TIME...MOT...LOC 0011Z 218DEG 33KT 4111 9445
HAIL...1.00IN
WIND...<50MPH
$$
SMALL866
WWUS53 KDMX 120019
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
719 PM CDT THU JUN 11 2015
IAC003-175-120029-
/O.CAN.KDMX.SV.W.0054.000000T0000Z-150612T0030Z/
UNION IA-ADAMS IA-
719 PM CDT THU JUN 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN UNION AND EASTERN
ADAMS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND IS EXITING THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.
LAT...LON 4094 9460 4105 9468 4116 9468 4116 9447
4104 9431 4094 9448
TIME...MOT...LOC 0017Z 219DEG 26KT 4116 9440
$$
SMALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:43 PM CDT, 3 minutes earlier.
Area forecast discussion, Jun 11, 6:43 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 643 PM CDT THU JUN 11 2015 .SHORT TERM /TONIGHT/... ISSUED AT 255 PM CDT THU JUN 11 2015 THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHWEST IOWA AND SOUTHEAST NEBRASKA AS ANTICIPATED...AND WILL MOVE NEARLY DUE EAST ACROSS SOUTHERN IOWA THIS EVENING INTO TONIGHT. FURTHER NORTH...WIDESPREAD LIGHT TO MODERATE SHOWERS WITH ISOLATED THUNDERSTORMS PERSIST WITHIN THE REGION OF BROAD ASCENT AHEAD OF THE APPROACHING STORM SYSTEM. HAVE MAINTAINED HIGH POPS ACROSS THE AREA...ESPECIALLY THROUGH MIDNIGHT...BUT HEAVY RAIN THREAT IS LIMITED TO SOUTHERN IOWA AS OUTLINED IN THE HYDROLOGY SECTION BELOW. THE COLD FRONT ASSOCIATED WITH THE SYNOPTIC SYSTEM WILL PROGRESS SOUTHEASTWARD ACROSS THE STATE OVERNIGHT...DROPPING TEMPERATURES PRETTY SHARPLY AFTER MIDNIGHT BUT MAINTAINING THICK CLOUD COVER WHICH WILL MITIGATE THESE FALLS SOMEWHAT. .LONG TERM /FRIDAY THROUGH THURSDAY/... ISSUED AT 255 PM CDT THU JUN 11 2015 AN ACTIVE PATTERN IS EXPECTED THROUGH THE WEEKEND AND INTO NEXT WEEK WITH PERIODS OF SHOWERS AND THUNDERSTORMS. FLOODING WILL CONTINUE TO BE A RISK AS ADDITIONAL RAINFALL SATURATES SOILS AND RUNOFF INCREASES. PRECIPITATION WILL BE EXITING EASTERN IOWA EARLY FRIDAY MORNING. THIS WILL BE A BRIEF BREAK IN THE RAIN BEFORE ANOTHER SHORTWAVE TROUGH LIFTS THROUGH THE PLAINS INTO THE MIDWEST FRIDAY INTO THE WEEKEND BRINGING MORE CHANCES FOR PRECIPITATION. FORECAST MODELS SUGGEST SURFACE BOUNDARY LINGERS NEXT WEEK WITH ADDITIONAL SHORTWAVES MOVING THROUGH WESTERLY FLOW ALOFT. THIS LIFT INTERACTING WITH A MOIST AIRMASS WITH PWATS OVER AN INCH BRING CONTINUED CHANCES FOR RAIN. && .AVIATION...12/00Z ISSUED AT 636 PM CDT THU JUN 11 2015 WIDESPREAD TSRA AND SHRA WILL CONTINUE TO TO AFFECT SITES THROUGH BEGINNING OF THE PERIOD...WITH LOW MVFR OR IFR CEILINGS AND VISIBILITIES AT SITES. MVFR AND IFR CEILINGS WILL PERSIST AT SITES THROUGH 12Z...AND WILL BEGIN TO LIFT AFTER 12Z...RETURNING TO VFR BY END OF PERIOD. WINDS WILL BECOME EASTERLY LATE IN PERIOD. && .HYDROLOGY... ISSUED AT 255 PM CDT THU JUN 11 2015 WIDESPREAD HEAVY RAINFALL HAS NOT MATERIALIZED...THUS THE FLASH FLOOD WATCH HAS BEEN CANCELLED ACROSS NORTHERN AND MUCH OF CENTRAL IOWA. HOWEVER...LOCALIZED HEAVY RAINFALL HAS FALLEN ACROSS SOUTHERN IOWA LAST NIGHT AND AGAIN THIS MORNING. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE FROM SOUTHEASTERN NEBRASKA ACROSS SOUTHERN IOWA FROM LATE THIS AFTERNOON INTO EARLY TONIGHT...CARRYING A RISK FOR MORE LOCALLY HEAVY RAINFALL. THEREFORE...A FLASH FLOOD WATCH WILL BE CONTINUED FOR SOUTHERN IOWA INTO TONIGHT...WITH THE THREAT HEAVILY DEPENDENT ON THE DEVELOPMENT AND PROGRESSION OF THESE STRONG THUNDERSTORMS. RFC DETERMINISTIC CONTINGENCY FORECASTS SHOW SOME AREA RIVERS RISING INTO MINOR OR MODERATE FLOOD STAGE...PARTLY AS A RESULT OF RAINS THAT HAVE ALREADY FALLEN AND PARTLY AS A RESULT OF QPF FOR THE STORMS THIS EVENING INTO TONIGHT. AREAS PRIMARILY IMPACTED AT THIS TIME WOULD SEEM TO INCLUDE THE LOWER RACCOON AND DES MOINES BASINS AND POSSIBLY SOME SMALLER BASINS IN SOUTHERN IOWA. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 AM CDT FRIDAY FOR APPANOOSE-BLACK HAWK- CLARKE-DAVIS-DECATUR-JASPER-LUCAS-MAHASKA-MARION-MARSHALL-MONROE- POLK-POWESHIEK-STORY-TAMA-WAPELLO-WARREN-WAYNE. FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR ADAIR-ADAMS-CASS- DALLAS-GUTHRIE-MADISON-RINGGOLD-TAYLOR-UNION. && SHORT TERM...LEE LONG TERM...ANGLE AVIATION...AWB HYDROLOGY...LEE
Hazardous weather outlook, Jun 11, 3:41 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 341 PM CDT THU JUN 11 2015 IAZ004>007-015>017-023>028-033>038-044>047-057-121100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-CRAWFORD-CARROLL-GREENE-BOONE- AUDUBON- 341 PM CDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE FORECAST AT INTERVALS FROM SATURDAY THROUGH WEDNESDAY. AT THIS TIME THE THREAT FOR SEVERE WEATHER APPEARS TO BE LOW...BUT HEAVY RAIN MAY BE POSSIBLE AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ039-048>050-058>062-070>075-081>086-092>097-121100- BLACK HAWK-STORY-MARSHALL-TAMA-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 341 PM CDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDESPREAD THUNDERSTORMS ARE FORECAST TO SPREAD FROM WEST TO EAST ACROSS THE AREA LATE THIS AFTERNOON INTO TONIGHT. SEVERE WEATHER INCLUDING STRONG WINDS...LARGE HAIL...AND TORNADOES...ALONG WITH HEAVY RAINFALL WILL ALL BE POSSIBLE WITH THESE STORMS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE FORECAST AT INTERVALS FROM SATURDAY THROUGH WEDNESDAY. AT THIS TIME THE THREAT FOR SEVERE WEATHER APPEARS TO BE LOW...BUT HEAVY RAIN MAY BE POSSIBLE AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEE
In the hours before
Local storm report, Jun 11, 5:08 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
508 PM CDT THU JUN 11 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 5 SW WEBSTER CITY 42.41N 93.89W
06/11/2015 M1.80 INCH HAMILTON IA TRAINED SPOTTER
TOTAL FOR TODAY
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 11, 5:20 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
520 PM CDT THU JUN 11 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 2 WSW NODAWAY 40.93N 94.93W
06/11/2015 M5.20 INCH ADAMS IA PUBLIC
TOTAL SINCE 630PM WEDNESDAY. REPORTED VIA
SOCIAL MEDIA.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 11, 6:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
646 PM CDT THU JUN 11 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL GRAVITY 40.76N 94.75W
06/11/2015 E1.75 INCH TAYLOR IA TRAINED SPOTTER
QUARTER TO GOLF BALL SIZED HAIL.
&&
NWS DES MOINES IA
IRIS SYSTEMThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:37 PM CDT | Severe Thunderstorm Warning | DMX | Warren | 53 min |
| Jun 10, 7:41 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis | 49 min |
| Jun 10, 8:38 PM CDT | Special Weather Statement | DMX | Polk | 52 min |
| Jun 10, 8:50 PM CDT | Special Weather Statement | DMX | Mahaska | 25 min |
| Jun 11, 12:52 PM CDT | River Flood Warning | DMX | Polk | 8 days |
| Jun 11, 12:53 PM CDT | River Flood Warning | DMX | Polk | 7 days |
| Jun 11, 12:54 PM CDT | River Flood Warning | DMX | Dallas, Greene | 7 days |
| Jun 11, 1:27 PM CDT | River Flood Warning | DMX | Dallas, Polk | 42 hr |
| Jun 11, 6:04 PM CDT | Flash Flood Warning | DMX | Ringgold, Taylor | 6 hr |
| Jun 11, 6:19 PM CDT | Severe Thunderstorm Warning | DMX | Taylor | 41 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.